# SDR N207RT012804

- Difficulty date: January 28, 2004
- Submitted: February 6, 2004
- Operation: General aviation
- Aircraft: N207RT
- Make and model: Bell 206L-4
- Aircraft serial: 52207
- Aircraft time: 4,880 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bracket
- Part number: 206021103105
- Condition: Cracked
- Location: Tailboom
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: R

## Discrepancy

VERTICAL WINGLET BRACKET CRACKED AND ALLOWED WINGLET TO DETACH IN FLIGHT STRIKING THE TAILROTOR AND CAUSING LOSS OF TAILROTOR EFFECTIVENESS. (SW03200405293)
